# SDR SWAA2022100555821

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 19,937 hours, 9,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 GIRT BAR DOES NOT ARM PROPERLY / [01] ACCOMPLISHED AN OPS CHECK OF THE L1 GIRT BAR PER 25-66-01; OPS CHECKED NORMAL; OK TO CONTINUE.
